# SDR DALA2025050603507

- Difficulty date: May 3, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N823DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31934
- Aircraft time: 34,570 hours, 13,484 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481053
- Part serial: 12363H1117
- Condition: Arced
- Location: Zone 200
- Part time: 34,548 hours, 13,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 6765022) CAPT L2 WINDOW BEGAN ARCHING IN FLIGHT AT FL360. ARC NEAR MID-RIGHT SIDE OF WINDOW. IMMEDIATLY RAN QRH AND REMOVED POWER TO WINDOW. REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT M322 PER B737 AMM 30-41 297056 R&R L2 WINDOW OPS CHKS AND RIGGING REQD PER B737 AMM 56-12. COMPLETED INSTALL OF L2 WINDOW IAW AMM 56-12 . LEAK CHK GOOD.
